Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 536, NWS Midland/Odessa, TX

September 26, 2007Eddy County, New Mexico

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Sep 26, 2007, 3:08 PM MDT for Eddy County, New Mexico. It was in force for 67 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 26, 2007, 3:08 PM MDT (21:08 UTC)
Expired
Sep 26, 2007, 4:15 PM MDT
In force
67 min
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Eddy County, NM

The radar

The Midland/Odessa radar (KMAF), 189 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 26, 3:12 PM MDTHAIL 110 Nw Carlsbad, NM
Sep 26, 3:22 PM MDTHAIL 112 Nw Carlsbad, NMQUARTER SIZED HAIL FELL AT THE INTERSECTION OF U.S. HIGHWAY 285 AND TEXAS STATE HIGHWAY 137.
Sep 26, 3:40 PM MDTHAIL 1.753 Sw Carlsbad, NM
Sep 26, 3:48 PM MDTHAIL 0.882 N Carlsbad, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2007-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 403 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2007-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
403 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 262110
SVRMAF
NMC015-262215-
/O.NEW.KMAF.SV.W.0536.070926T2108Z-070926T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
308 PM MDT WED SEP 26 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN EDDY COUNTY IN SOUTHEAST NEW MEXICO...

* UNTIL 415 PM MDT

* AT 307 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES NORTHWEST OF CARLSBAD...MOVING SOUTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  AVALON...
  CARLSBAD NORTH...
  CARLSBAD...
  
THIS IS A DANGEROUS STORM AND HAS A HISTORY OF PRODUCING GOLFBALL 
HAIL. IF YOU ARE IN ITS PATH... PREPARE IMMEDIATELY FOR DAMAGING 
WINDS... DESTRUCTIVE HAIL... AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING AWAY FROM WINDOWS.

LAT...LON 3244 10379 3201 10410 3227 10461 3266 10439
TIME...MOT...LOC 2108Z 307DEG 11KT 3245 10439

$$
3 follow-up statements
000 
WWUS54 KMAF 262118
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
414 PM CDT WED SEP 26 2007

NMC015-262215-
/O.CON.KMAF.SV.W.0536.000000T0000Z-070926T2215Z/
EDDY NM-
314 PM MDT WED SEP 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHERN EDDY COUNTY...

AT 312 PM MDT...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL 
AT THE INTERSECTION OF U.S. HIGHWAY 285 AND STATE HIGHWAY 137. 

AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED 8 MILES NORTHWEST OF CARLSBAD...MOVING SOUTHEAST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
AVALON...CARLSBAD AND U.S. HIGHWAYS 285 AND 62 180.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

LAT...LON 3244 10379 3201 10410 3227 10461 3266 10439
TIME...MOT...LOC 2114Z 307DEG 11KT 3244 10437

$$
000 
WWUS54 KMAF 262148
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
443 PM CDT WED SEP 26 2007

NMC015-262215-
/O.CON.KMAF.SV.W.0536.000000T0000Z-070926T2215Z/
EDDY NM-
343 PM MDT WED SEP 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHERN EDDY COUNTY...

AT 341 PM MDT...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL 
FALLING ON STANDPIPE ROAD OR HIGHWAY 658 ON THE SOUTHWEST SIDE OF 
THE CITY OF CARLSBAD. 

AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED NEAR CARLSBAD...MOVING SOUTHEAST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
CARLSBAD...OTIS...LOVING AND U.S. HIGHWAYS 285 AND 62 180.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

LAT...LON 3244 10379 3201 10410 3227 10461 3266 10439
TIME...MOT...LOC 2143Z 307DEG 11KT 3239 10429

$$
000 
WWUS54 KMAF 262204
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
455 PM CDT WED SEP 26 2007

NMC015-262215-
/O.CON.KMAF.SV.W.0536.000000T0000Z-070926T2215Z/
EDDY NM-
355 PM MDT WED SEP 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHERN EDDY COUNTY...

AT 340 PM MDT...TRAINED WEATHER SPOTTERS REPORTED GOLF BALL SIZE 
HAIL AT THE INTERSECTION OF STANDPIPE ROAD AND CURRY STREET IN 
SOUTHWEST CARLSBAD. 

AT 350 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED 3 MILES SOUTH OF CARLSBAD...MOVING SOUTHEAST AT 10 MPH.

AT 350 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ALSO 
INDICATED ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED 8 MILES SOUTH OF CARLSBAD...MOVING SOUTHEAST AT 10 MPH. 

SOME LOCATIONS AFFECTED BY THESE SEVERE THUNDERSTORMS INCLUDE...
OTIS...LOVING...BLACK RIVER VILLAGE...MALAGA AND COUNTY ROAD 720.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

LAT...LON 3244 10379 3201 10410 3227 10461 3266 10439
TIME...MOT...LOC 2155Z 303DEG 12KT 3233 10421

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 1:43 PM MDT, 1 hour 25 minutes earlier.

Area forecast discussion, Sep 26, 1:43 PM MDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
243 PM CDT WED SEP 26 2007

.DISCUSSION...
A FRONTAL BOUNDARY REMAINED DRAPED OVER PORTIONS OF THE NORTHERN CWA
THIS AFTERNOON...ALTHOUGH IT WAS FAIRLY DIFFUSE.  SHOWERS AND A FEW
THUNDERSTORMS PERSISTED OVER THE DAVIS/GLASS MOUNTAINS THIS
AFTERNOON...WHILE ADDITIONAL CONVECTION RECENTLY DEVELOPED OVER
SOUTHEASTERN NEW MEXICO.  BOTH AREAS APPEAR TO BE ASSOCIATED WITH A
SHORTWAVE TROUGH...IF NOT TWO...WITHIN A PLUME OF MID/UPPER LEVEL
MOISTURE WITHIN FASTER FLOW ALOFT SANDWICHED BETWEEN A PASSING UPPER
TROUGH TO THE NORTH OVER THE PLAINS AND A FLAT UPPER RIDGE OVER
MEXICO.

EXPECT SCATTERED THUNDERSTORMS TO CONTINUE TO DEVELOP OVER THE
HIGHER TERRAIN THROUGH THE AFTERNOON AS SAID SHORTWAVE TROUGH(S)
TREK EASTWARD OVER THE CWA.  MID LEVEL LAPSE RATES NEAR 7 C/KM...
ALONG WITH 0 TO 6 KM BULK SHEAR VALUES OF 30 TO 40 KT WILL LIKELY
YIELD SOME SEVERE STORMS OVER THESE AREAS THROUGH THE AFTERNOON AND
INTO THE EVENING.  A MODEST LOW LEVEL JET IS PROGGED TO KICK UP OVER
THE EASTERN CWA THIS EVENING...AND ALONG WITH THE RRQ OF A 90+ KT
H25 JET...POSSIBLY ALLOW FOR A SMALL MCS TO DEVELOP FROM AFTERNOON
CONVECTION.  THEREFORE...EXPECT THESE STORMS TO ADVECT EASTWARD INTO
THE PLAINS INTO THE EVENING...IF NOT DEVELOP ON THE OLD FRONTAL
BOUNDARY WHERE LOW LEVEL MOISTURE HAS POOLED.  HAVE INCREASED POPS
OVER THE PERMIAN BASIN FOR THIS EVENTUALITY.  WOULD HAVE GONE FOR
HIGHER POPS FURTHER SOUTH OFF THE DAVIS MOUNTAINS...BUT IT APPEARS
THE BEST MID LEVEL SUPPORT...H85 LLJ...SURFACE BOUNDARY POSITION AND
UPPER ENTRANCE REGION FAVOR AREAS FURTHER NORTH.

THE FLOW ALOFT WILL BECOME MORE NORTHWESTERLY THURSDAY AS THE UPPER
RIDGE AMPLIFIES BETWEEN EASTWARD EXITING PLAINS TROUGH AND ANOTHER
DEEPER UPPER TROUGH APPROACHING THE WEST COAST.  FLOW ALOFT WILL
THEN BECOME SOUTHWESTERLY AS THE UPPER RIDGE ROLLS EASTWARD AHEAD OF
THIS STRONGER UPPER TROUGH...AND STAYS THAT WAY THROUGH SATURDAY.
SEVERAL SHORTWAVE TROUGHS DEPICTED WITHIN FLOW BETWEEN THESE
FEATURES THURSDAY THROUGH SATURDAY...SO HAVE KEPT AT LEAST A SLIGHT
CHANCE OF THUNDERSTORMS IN THE FORECAST EACH DAY.  AS THE BASE OF
THIS UPPER TROUGH SWINGS BY TO THE NORTH SATURDAY...MID LEVEL WINDS
WILL INCREASE OVER SOUTHEAST NEW MEXICO.  AT THIS TIME...IT APPEARS
THE STRONGER WINDS WILL STAY WELL NORTH OF THE CWA.  SHEAR DECREASES
ALSO...SO SEVERE STORMS LOOK TO BE FAIRLY LIMITED EACH DAY TOO.

LEFT SUNDAY DRY FOR NOW AS THE UPPER RIDGE MAY MAKE A BRIEF GUEST
APPEARANCE THEN...BUT ADDED A SLIGHT CHANCE OF RAIN TO THE HIGHER
TERRAIN AS THE RIDGE FLATTENS AS THE NEXT SHORTWAVE TROUGH MOVES
THROUGH THE ROCKIES.  TEMPERATURES WILL GENERALLY BE ABOVE NORMAL
MOST LOCATIONS THROUGH SATURDAY...THEN AT OR SLIGHTLY ABOVE SUNDAY
ONWARD AS A SURFACE RIDGE BACKDOORS INTO THE CWA BEHIND THE STRONG
UPPER TROUGH THAT PASSES BY TO THE NORTH ON SATURDAY/SATURDAY
NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              64  87  64  87  /  30  10  10  10
CARLSBAD NM                61  90  61  90  /  20  20  10  10
DRYDEN TX                  68  90  67  90  /  20  10  10  10
FORT STOCKTON TX           67  92  66  90  /  30  20  10  10
GUADALUPE PASS TX          62  81  62  81  /  20  20  20  10
HOBBS NM                   59  87  63  87  /  30  10  20  10
MARFA TX                   55  82  54  81  /  20  20  20  20
MIDLAND INTL AIRPORT TX    65  89  64  88  /  30  10  10  10
ODESSA TX                  66  89  65  88  /  30  10  10  10
WINK TX                    66  96  67  94  /  30  10  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

67/99
Hazardous weather outlook, Sep 26, 1:02 PM MDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
202 PM CDT WED SEP 26 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-271915-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
202 PM CDT WED SEP 26 2007 /102 PM MDT WED SEP 26 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER
WEST TEXAS AND SOUTHEAST NEW MEXICO THIS AFTERNOON.  SOME OF THE
THUNDERSTORMS MAY BECOME SEVERE THIS AFTERNOON WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREATS. THE BEST CHANCE FOR SEVERE
WEATHER THIS AFTERNOON WILL BE OVER SOUTHEAST NEW MEXICO AND THE
WESTERN PERMIAN BASIN EXTENDING ACROSS THE UPPER TRAN PECOS INTO
THE DAVIS MOUNTAINS AREA. HEAVY RAINFALL CAN ALSO BE EXPECTED WITH
FLOODING OF LOW LYING AND FLOOD PRONE AREAS POSSIBLE.

SCATTERED THUNDERSTORMS WILL CONTINUE OVER ALL OF WEST TEXAS AND
SOUTHEAST NEW MEXICO TONIGHT. ALTHOUGH THE STORMS ARE NOT EXPECTED
TO BE AS STRONG...SOME OF THE STORMS MAY BECOME SEVERE WITH
DAMAGING WINDS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY
OVER AREAS WEST OF THE PECOS RIVER THURSDAY. SOME OF THE
THUNDERSTORMS MAY BECOME MARGINALLY SEVERE WITH STRONG WINDS THE
MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Sep 26, 12:30 PM MDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
130 PM CDT WED SEP 26 2007

NMZ028-261930-
EDDY COUNTY PLAINS-
1230 PM MDT WED SEP 26 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN EDDY COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST OF HOPE AT 1230 PM
MDT...MOVING SOUTHEAST AT 15 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN NORTHWESTERN EDDY COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

STRONG GUSTY WINDS...HAIL... HEAVY RAIN...AND DEADLY LIGHTNING ARE
POSSIBLE WITH THIS STORM.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 1:09 PM MDTSevere Thunderstorm WarningMAFEddy66 min
Sep 26, 2:18 PM MDTSevere Thunderstorm WarningMAFEddy57 min
Sep 26, 4:14 PM MDTSevere Thunderstorm WarningMAFEddy47 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.